Title says it all. I'm 30 years old and have had 7 knee surgeries due to screwed up meniscus cartilage in both knees. My last surgery was a transplant on my right knee. I've had 3 on left, 4 on the right. I've been diagnosed with overactive nerve pain which is TERRIBLE. My RA is trying Cymbalta to deal with the nerve pain and it seems to be working, but just barely. I still struggle with daily pain in both knees. I have been on 30mg for the first week, I'm starting the 2nd week now and currently taking 60mg. Since the 2nd day on this medication, I have noticed my sex drive slowly dropping and now it's barely there at all. I mean, sure I still love having sex with my wife and still want to basically 24/7 but for the first time in my life, it was hard to get an erection and actually keep it the entire time. I also felt like I couldn't ejaculate as quickly as I used to be able to. Is this normal and is there any other medications the doc could give me to get my libido back into shape? Thanks!
This is common with this med, I would not advise you take anything to help with ED while on Cymbalta, ask if you can change meds for nerve pain, be sure there is ample time to get off this before starting another, 2-3 months dependng on how long and how much.
I would say get off the cymbalta and try something else. Have you tried gabapentin?
Talk to your doctor about adjusting the dosage. My ex-husband had the same problem while taking the same meds. The doctor lowered his dosage and it helped a lot but didn't fix the problem. The doctor said this side effect would always be just that, a side effect. Also talk to you doctor about a different nerve pain medicine.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Dec 2017 • 7 answers
Updated 10 Jun 2016 • 2 answers
Updated 6 Sep 2016 • 1 answer
Updated 5 Apr 2018 • 1 answer
Updated 7 Apr 2018 • 1 answer